# SDR VNAA2012102800012

- Difficulty date: October 28, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 21,057 hours, 20,821 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Arced
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CAPTAIN’S YOKE MAP LIGHT ARCED AND CIRCUIT BREAKER BLOWN.  MAINTENANCE INSPECTED, REMOVED AND REPLACED CAPTAIN’S YOKE CHARTHOLDER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
